Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Cheyenne, WY

June 3, 2015Converse County, Niobrara County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 3, 2015, 10:16 PM MDT for Converse County, Niobrara County, Platte County, Wyoming. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 10:16 PM MDT (04:16 UTC)
Expired
Jun 3, 2015, 11:00 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Converse County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 180 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:30 PM MDTHAIL 1.5Manville, WY
Jun 3, 10:30 PM MDTHAIL 1.75Manville, WYPING PONG BALL TO GOLF BALL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 8:59 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 4.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WUUS55 KCYS 040416
SVRCYS
WYC009-027-031-040500-
/O.NEW.KCYS.SV.W.0036.150604T0416Z-150604T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1016 PM MDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
  EAST CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  NORTHERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 1100 PM MDT

* AT 1015 PM MDT...A CLUSTER OF SEVERE THUNDERSTORMS EXTENDED FROM   
  NEAR GLENDO TO LANCE CREEK. THE STRONGEST STORM WAS LOCATED OVER   
  MANVILLE...OR 8 MILES WEST OF LUSK. THE STORMS WERE MOVING TO THE  
  NORTHEAST AT 10 MPH. 

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LUSK...GLENDO...MANVILLE...SIBLEY PEAK...LANCE CREEK...KEELINE...
  TWO MOON CAMPGROUND...GLENDO RESERVOIR AND LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 105 AND
118.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY 
IN EFFECT FOR THE WARNED AREA.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4310 10405 4261 10437 4261 10465 4240 10466
      4240 10520 4310 10478
TIME...MOT...LOC 0415Z 208DEG 13KT 4277 10462 

HAIL...1.75IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
057 
WWUS55 KCYS 040436
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1036 PM MDT WED JUN 3 2015

WYC009-027-031-040500-
/O.CON.KCYS.SV.W.0036.000000T0000Z-150604T0500Z/
NIOBRARA WY-CONVERSE WY-PLATTE WY-
1036 PM MDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR SOUTHERN NIOBRARA...EAST CENTRAL CONVERSE AND NORTHEASTERN PLATTE
COUNTIES...

AT 1035 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GLENDO TO MANVILLE TO 10 MILES EAST OF LANCE
CREEK...MOVING NORTHEAST AT 15 MPH.

HAZARD...TWO INCH HAIL. 

SOURCE...PUBLIC. GOLF BALL SIZED HAIL HAS BEEN REPORTED NEAR 
MANVILLE WITH THIS STORM. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
LUSK...MANVILLE...KEELINE...LANCE CREEK AND LOST SPRINGS. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 113 AND
118.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. 
A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR THIS AREA.

&&

LAT...LON 4310 10405 4261 10437 4261 10465 4251 10466
      4251 10513 4310 10478
TIME...MOT...LOC 0435Z 209DEG 12KT 4258 10496 4277 10463 4304 10443 

HAIL...2.00IN
WIND...<50MPH

$$

HAMMER
543 
WWUS55 KCYS 040450
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 PM MDT WED JUN 3 2015

WYC031-040459-
/O.CAN.KCYS.SV.W.0036.000000T0000Z-150604T0500Z/
PLATTE WY-
1050 PM MDT WED JUN 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PLATTE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4310 10405 4261 10437 4261 10507 4310 10478
TIME...MOT...LOC 0449Z 208DEG 11KT 4267 10495 4276 10463 4293 10444 

$$

WYC009-027-040500-
/O.CON.KCYS.SV.W.0036.000000T0000Z-150604T0500Z/
NIOBRARA WY-CONVERSE WY-
1050 PM MDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR SOUTHERN NIOBRARA AND EAST CENTRAL CONVERSE COUNTIES...

AT 1049 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF KEELINE TO MANVILLE TO 11 MILES
NORTH OF LUSK...MOVING NORTHEAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF PRODUCING GOLF 
BALL SIZED HAIL. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
LUSK...MANVILLE...KEELINE...LANCE CREEK AND LOST SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. 
A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE SAME AREA.

&&

LAT...LON 4310 10405 4261 10437 4261 10507 4310 10478
TIME...MOT...LOC 0449Z 208DEG 11KT 4267 10495 4276 10463 4293 10444 

HAIL...1.75IN
WIND...<50MPH

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:18 PM MDT, 58 minutes earlier.

Area forecast discussion, Jun 3, 9:18 PM MDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
918 PM MDT WED JUN 3 2015

.UPDATE...
ISSUED AT 913 PM MDT WED JUN 3 2015

TORNADO WATCH ALLOWED TO EXPIRE BUT A SEVERE THUNDERSTORM WATCH IS
NOW IN EFFECT UNTIL 2 AM FOR PORTIONS OF SOUTHEAST WYOMING AND
ALLOWEDOF THE WESTERN NEBRAKSA PANHANDLE. THUNDERSTORM ACTIVITY
SHOULD WIND DOWN OVER THE NEXT FEW HOURS SO THE MAIN SEVERE
WEATHER THREAT WILL LIKELY BE BEFOR MIDNIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 246 PM MDT WED JUN 3 2015

TORNADO WATCH REMAINS IS IN EFFECT FOR MOST OF SOUTHEAST
WYOMING...NOT INCLUDING CARBON COUNTY...AND WESTERN NEBRASKA NEAR
THE WYOMING BORDER. THEREFORE...WILL PRIMARILY FOCUS ON THE NEXT
12 HOURS. CONVECTION INITIATION HAS BEGUN ACROSS NORTHERN ALBANY
COUNTY AND NORTHERN CARBON COUNTY. THUNDERSTORMS ARE NOT TERRIBLY
STRONG YET SINCE THEY ARE IN THE VICINITY OF SOME DRIER AIR.
EXPECT THUNDERSTORMS TO GRADUALLY MOVE INTO THE LARAMIE RANGE AND
THEN EVENTUALLY INTO THE HIGH PLAINS. WATER VAPOR SATELLITE LOOP
SHOWS A DISTURBANCE ALOFT MOVING TOWARDS WYOMING. THE TIMING OF
THIS DISTURBANCE WILL IMPACT THE COVERAGE OF SEVERE THUNDERSTORMS
THROUGH TONIGHT. THE DISTURBANCE IS TRENDING A LITTLE LATER
COMPARED TO PREVIOUS MODEL RUNS.

EXPECT ISOLATED TO WIDELY SCATTERED COVERAGE INTO LATE THIS
EVENING AS THE BOUNDARY LAYER CONTINUES TO DESTABILIZE. ISOLATED
TORNADOES ARE POSSIBLE ALONG AND EAST OF THE LARAMIE RANGE SO
WILL HAVE TO PAY CLOSE ATTENTION TO THE TSTORMS AS THEY MOVE OFF
OF THE MOUNTAINS. THIS IS ESPECIALLY TRUE OVER THE NORTH PLATTE
RIVER VALLEY AS SURFACE WINDS ARE MORE EASTERLY. THE ONLY FLY IN
THE OINTMENT IS THE STRENGTH OF THE CAP INVERSION BELOW 700MB. IF
THIS CAP REMAINS TOO STRONG...PORTIONS OF THE WATCH AREA MAY NOT
SEE MUCH ACTIVITY AT ALL. THUNDERSTORMS WILL GRADUALLY TRANSITION
TO MORE OF A HAIL AND STRONG WIND THREAT FURTHER EAST INTO
TONIGHT.

THE POTENTIAL FOR SEVERE TSTORMS WILL CONTINUE INTO THURSDAY AND
FRIDAY AS WELL WITH LESS OF A TORNADO THREAT AND MORE OF A HAIL
THREAT EXPECTED. HIGH TEMPERATURES IN THE 70S ARE EXPECTED EACH
DAY.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 232 PM MDT WED JUN 3 2015

SATURDAY WILL START OFF WITH UPPER LEVEL LOW PRESSURE OVER
CALIFORNIA AND NEVADA. AHEAD OF THE UPPER LOW...DIFFLUENT
SOUTHWEST FLOW ALOFT WILL BE IN PLACE ACROSS THE FORECAST AREA
THROUGH THE WEEKEND BRINGING CONTINUED CHANCES FOR THUNDERSTORMS
AND MILD TEMPERATURES. SEVERE THUNDERSTORMS MAY BE POSSIBLE BOTH
SATURDAY AND SUNDAY AFTERNOON BUT THAT WILL PARTLY DEPEND ON
TIMING OF SHORTWAVES EMBEDDED IN THE UPPER LEVEL FLOW. ECMWF AND
GFS ARE BOTH SHOWING RIDGING ACROSS THE WESTERN AND CENTRAL CONUS
BY EARLY NEXT WEEK WITH WARMER TEMPERATURES AND LESSER CHANCES FOR
PRECIPITATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 525 PM MDT WED JUN 3 2015

WILL KEEP ISOLATED TSTMS IN THE TAF FOR SITES TO THE EAST OF THE
LARAMIE RANGE THROUGH THE EVENING...ALTHOUGH DEVELOPMENT HAS BEEN
SLOW TO OCCUR AND UNCERTAINTY EXISTS THROUGH 06Z. WITH PLENTIFUL
LOW LEVEL MOISTURE...LOW CLOUDS AND IFR CIGS WILL LIKELY DEVELOP
IN THE HOURS BEFORE SUNRISE ON THURS ACROSS THE PLAINS.

&&

.FIRE WEATHER...
ISSUED AT 246 PM MDT WED JUN 3 2015

NO FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH THE WEEKEND WITH
A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AND HIGH RELATIVE
HUMIDITIES.

&&

.HYDROLOGY...
ISSUED AT 246 PM MDT WED JUN 3 2015

THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM
RESERVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN
ABOVE FLOOD STAGE THROUGH FRIDAY BEFORE FALLING BELOW FLOOD STAGE
SOMETIME THIS WEEKEND. OTHERWISE...THE NORTH PLATTE RIVER FROM
HENRY TO MINATARE WILL REMAIN IN OR NEAR ACTION STAGE.

RIVER LEVELS WILL INCREASE THIS WEEK ALONG THE LARAMIE RIVER AT
LARAMIE AND ALSO AT FILMORE. THE STAGE AT FORT LARAMIE WILL
REMAIN ELEVATED THROUGH THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...SML
SHORT TERM...TJT
LONG TERM...SML
AVIATION...ZF
FIRE WEATHER...TJT
HYDROLOGY...TJT/RJM
Hazardous weather outlook, Jun 3, 2:37 PM MDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
237 PM MDT WED JUN 3 2015

NEZ019-020-054-095-096-WYZ101>119-042045-
SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
237 PM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND
PORTIONS OF THE NEBRASKA PANHANDLE NEAR THE WYOMING BORDER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING. THE
ONLY COUNTY NOT IN THE TORNADO WATCH IS CARBON COUNTY.

SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY AROUND THE
MOUNTAINS THIS AFTERNOON THEN SPREAD OVER THE PLAINS LATER THIS
AFTERNOON AND EVENING. SOME STORMS WILL LIKELY BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY
THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE
AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE TODAY AND TONIGHT.

NEZ002-003-021-055-042045-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-
237 PM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THESE
THUNDERSTORMS MAY BE SEVERE AND CONTAIN VERY HEAVY RAIN...LARGE
HAIL...AND STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY
THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE
AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE URGED TO REPORT SEVERE WEATHER TONIGHT.

In the hours before

Special weather statement, Jun 3, 7:21 PM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
721 PM MDT WED JUN 3 2015

WYZ116>118-040200-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
CENTRAL LARAMIE COUNTY WY-
721 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
800 PM MDT...

AT 721 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF WARREN AFB...OR 11 MILES WEST OF CHEYENNE...MOVING
NORTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...FEDERAL...
WARREN AF BASE AND WARREN AFB.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 9 AND 28.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 345 AND 360.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4103 10491 4105 10514 4141 10515 4137 10464
TIME...MOT...LOC 0121Z 186DEG 22KT 4112 10502

HAMMER
Special weather statement, Jun 3, 7:36 PM MDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
736 PM MDT WED JUN 3 2015

WYZ101-040215-
CONVERSE COUNTY LOWER ELEVATIONS WY-
736 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 815 PM MDT...

AT 736 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF BILL...OR 25 MILES NORTHEAST OF DOUGLAS...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
WYOMING.

LAT...LON 4323 10489 4314 10490 4297 10511 4307 10531
      4337 10522
TIME...MOT...LOC 0136Z 216DEG 13KT 4309 10515

HAMMER
Special weather statement, Jun 3, 7:58 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MDT WED JUN 3 2015

WYZ101-102-107-108-040245-
EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
758 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA...
NORTHWESTERN GOSHEN...SOUTHEASTERN CONVERSE AND NORTHEASTERN PLATTE
COUNTIES UNTIL 845 PM MDT...

AT 758 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF TWO MOON CAMPGROUND...OR 27 MILES SOUTHWEST OF LUSK...
MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RAWHIDE BUTTES...TWO MOON CAMPGROUND...GLENDO RESERVOIR...GUERNSEY
CAMPGROUND AND HARTVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4230 10474 4240 10501 4276 10481 4257 10433
TIME...MOT...LOC 0158Z 204DEG 14KT 4246 10480

HAMMER
Local storm report, Jun 3, 8:58 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
858 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             8 NE GLENDO RESERVOIR M 42.55N 104.86W
06/03/2015  M2.00 INCH       PLATTE             WY   NWS EMPLOYEE

&&

SML
Special weather statement, Jun 3, 9:07 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
907 PM MDT WED JUN 3 2015

WYZ101-040345-
CONVERSE COUNTY LOWER ELEVATIONS WY-
907 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 945 PM MDT...

AT 906 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES WEST OF BILL...OR 31 MILES NORTH OF DOUGLAS...MOVING NORTHEAST
AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4307 10555 4320 10572 4350 10562 4329 10504
TIME...MOT...LOC 0306Z 224DEG 15KT 4319 10557

HAMMER
Special weather statement, Jun 3, 10:06 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1006 PM MDT WED JUN 3 2015

WYZ101-040445-
CONVERSE COUNTY LOWER ELEVATIONS WY-
1006 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 1045 PM MDT...

AT 1005 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BILL...OR 33 MILES SOUTH OF WRIGHT...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4317 10542 4335 10547 4349 10522 4324 10502
TIME...MOT...LOC 0405Z 261DEG 13KT 4327 10536

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:48 PM MDTSpecial Weather StatementCYSPlatte27 min
Jun 3, 6:52 PM MDTSpecial Weather StatementCYSConverse23 min
Jun 3, 7:04 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte41 min
Jun 3, 7:14 PM MDTSpecial Weather StatementCYSConverse46 min
Jun 3, 7:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 3, 7:36 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 7:41 PM MDTSevere Thunderstorm WarningCYSConverse36 min
Jun 3, 7:58 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 3, 8:03 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte42 min
Jun 3, 8:25 PM MDTSevere Thunderstorm WarningCYSLaramie50 min
Jun 3, 8:43 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte47 min
Jun 3, 9:07 PM MDTSpecial Weather StatementCYSConverse38 min
Jun 3, 9:34 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte41 min
Jun 3, 10:06 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 10:15 PM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte4 hr
Jun 3, 10:59 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 3, 11:08 PM MDTSpecial Weather StatementCYSConverse52 min
Jun 3, 11:46 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min
Jun 4, 12:05 AM MDTFlash Flood WarningCYSNiobrara3 hr
Jun 4, 12:09 AM MDTSpecial Weather StatementCYSConverse51 min
Jun 4, 12:47 AM MDTSpecial Weather StatementCYSNiobrara43 min
Jun 4, 2:16 AM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte3 hr
Jun 4, 3:00 AM MDTFlash Flood Warning EmergencyCYSNiobrara6 hr
Jun 4, 5:21 AM MDTAreal Flood WarningCYSConverse, Goshen, Niobrara, Platte6 hr
Jun 4, 8:59 AM MDTFlash Flood Warning EmergencyCYSNiobrara3 hr
Jun 4, 11:17 AM MDTAreal Flood AdvisoryCYSNiobrara4 hr
Jun 4, 11:50 AM MDTFlash Flood WarningCYSNiobrara4 hr
Jun 4, 1:26 PM MDTSpecial Weather StatementCYSNiobrara49 min
Jun 4, 1:37 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 4, 1:50 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jun 4, 2:16 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 4, 2:30 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 4, 2:34 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte41 min
Jun 4, 2:49 PM MDTSpecial Weather StatementCYSPlatte41 min
Jun 4, 3:12 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 4, 3:25 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 4, 3:47 PM MDTSpecial Weather StatementCYSPlatte43 min
Jun 4, 4:00 PM MDTSevere Thunderstorm WarningCYSPlatte30 min
Jun 4, 4:18 PM MDTAreal Flood AdvisoryCYSNiobrara12 hr
Jun 4, 4:18 PM MDTSpecial Weather StatementCYSLaramie42 min
Jun 4, 4:27 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte48 min
Jun 4, 5:17 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 4, 5:29 PM MDTSpecial Weather StatementCYSConverse31 min
Jun 4, 5:44 PM MDTSevere Thunderstorm WarningCYSConverse46 min
Jun 4, 5:57 PM MDTFlash Flood WarningCYSPlatte3 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.